# SDR USAA2009010590025

- Difficulty date: December 30, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32351
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C20853011/009 & 03C20853011/010 CRACK ON FUSELAGE FRAME AT BS500E BETWEEN S20R & S21R, ALSO BETWEEN S20L & S21L.  REPAIRED FUSELAGE FRAME AT BS500E BETWEEN S20R & S21R, ALSO BETWEEN S20L & S21L IAW B737 SRM 53-00-07 & US AIRWAY EA NR 100790.
